Mathematical Research Letters

Volume 22 (2015)

Number 1

Exceptional collections on 2-adically uniformized fake projective planes

Pages: 43 – 57

DOI: http://dx.doi.org/10.4310/MRL.2015.v22.n1.a4

Author

Najmuddin Fakhruddin (School of Mathematics, Tata Institute of Fundamental Research, Mumbai, India)

Abstract

We show that there exist exceptional collections of length $3$ consisting of line bundles on the three fake projective planes that have a $2$-adic uniformization with torsion-free covering group. We also compute the Hochschild cohomology of the right orthogonal of the subcategory of the bounded derived category of coherent sheaves generated by these exceptional collections.

Full Text (PDF format)

Published 13 April 2015